Communications in Mathematical Physics

Dual polygonal billiards and necklace dynamics

Eugene Gutkin and Nåndor Simånyi

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 143, Number 3 (1992), 431-449.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104249075

Mathematical Reviews number (MathSciNet)
MR1145593

Zentralblatt MATH identifier
0749.58032

Subjects
Primary: 58F10
Secondary: 58F25

Citation

Gutkin, Eugene; Simånyi, Nåndor. Dual polygonal billiards and necklace dynamics. Comm. Math. Phys. 143 (1992), no. 3, 431--449. https://projecteuclid.org/euclid.cmp/1104249075


Export citation